# SDR DXTA200500892

- Difficulty date: August 8, 2005
- Submitted: August 10, 2005
- Operation: Air carrier
- Aircraft: N800QS
- Make and model: Cessna 560CESSNA
- Aircraft serial: 5600598
- Aircraft time: 2,701 hours, 2,146 cycles
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Pipe
- Part number: 651631155
- Condition: Chafed
- Location: Fuel Sys
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCC REQUEST TO INSPECT LINE ASSY, (REFUEL/DEFUEL FLOW) P/N 6516311-55 (IPC 28-22-00 ITEM #156) FOR CHAFING BY FLAP CROSS OVER CABLE.  REMOVED PANELS 171BB AND 172BB FOR VISUAL ACCESS NR FOUND CHAFING IN ACCESS PNL 172BB ON SP FUELING LINE.  MEASURED CHAFFING TO BE AT .003 ".  INSTALLED NEW LINE IAW 560 MM 28-22-008, LEAK DUE LEAK CHECK GOOD.
